Wydział Matematyki i Informatyki UJ - lista publikacji

1-52 z 52.

1992

50.
Object-Oriented Programming in the Large Using Group Concept, (1992), "Proceedings CompEuro ’92", Institute of Electrical and Electronics Engineers (IEEE)
49.
44.
Bernstein type theorems for compact sets in Rn, J. APPROX. THEORY 69 (1992), no. 2, 156--166
43.
Multivariate versions of Bernstein inequality, ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ MAT. FIZ. no. 16 (1992), 31--48
42.
Singular sets of separately analytic functions, ANN. POLON. MATH. 56 (1992), no. 2, 219--225
41.
A constant in pluripotential theory, ANN. POLON. MATH. 56 (1992), no. 2, 213--217
39.
Topologia polska w pierwszych dziesięcioleciach XX wieku, PRACE NAUKOWE UNIWERSYTETU ˜ŚLĄSKIEGO vol. 1253 (1992), 163-172
38.
On some properties of isometric mappings, FACTA UNIV. SER. MATH. INFORM. vol. 7 (1992), 107-115
37.
Factorization of polynomials, BULL. POLISH ACAD. SCI. MATH. 40 (1992), no. 1, 45--52
36.
On the generalized Avez method, ANN. POLON. MATH. 57 (1992), no. 3, 209--218
35.
A method of construction of an invariant measure, ANN. POLON. MATH. 57 (1992), no. 3, 205--208
33.
On invariant measures supported on compact sets, II. UNIV. IAGEL. ACTA MATH. no. 29 (1992), 25--28
29.
The structure tensor and first order natural differential operators, ARCH. MATH. (BRNO) 28 (1992), no. 3-4, 121--138
28.
Laplace domains, (1992), "Proc. of the 6th Symposium on Classical Analysis", World Scientific Publishing
26.
Wojciech Kucharz, M.Buchner
Algebraic, rational, and homological equivalence of real cycles, MANUSCRIPTA MATH. 77 (1992), no. 1, 105–111
25.
Divisors on varieties over a real closed field, CANAD. MATH. BULL. 35 (1992), no. 4, 503–509
24.
Wojciech Kucharz, J.Bochnak
Vector bundles on a product of real cubic curves, K-THEORY 6 (1992), no. 6, 487–497
21.
Continuity of projections of natural bundles, ANN. POLON. MATH. 57 (1992), no. 2, 105--120
20.
19.
Some natural operations on vector fields, REND. MAT. APPL. (7) 12 (1992), no. 3, 783--803
18.
Embedding theorems of infinite Lie superalgebras, UNIV. IAGEL. ACTA MATH. no. 29 (1992), 89--132
16.
Barbara Opozda, K.Nomizu
On normal and conormal maps for affine hypersurfaces, TÔHOKU MATH. J. (2) 44 (1992), no. 3, 425--431
15.
Barbara Opozda, K.Nomizu
On affine hypersurfaces with parallel nullity, J. MATH. SOC. JAPAN 44 (1992), no. 4, 693--699
14.
Some contributions to the differential geometry of submanifolds, DISSERTATIONES MATH. (ROZPRAWY MAT.) 322 (1992), 65 pp
13.
Some equivalence theorems in affine hypersurface theory, MONATSH. MATH. 113 (1992), no. 3, 245--254
12.
Barbara Opozda, K.Nomizu
Locally symmetric connections on possibly degenerate affine hypersurfaces, BULL. POLISH ACAD. SCI. MATH. 40 (1992), no. 2, 143--150
10.
L-regularity in the constructive theory of functions, ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ, MAT. FIZ. no. 16 (1992), 17--30
9.
Wiesław Pleśniak, P.Goetgheluck
Counter-examples to Markov and Bernstein inequalities, J. APPROX. THEORY 69 (1992), no. 3, 318--325
8.
Construction of prolongations of higher order G-structures, UNIV. IAGEL. ACTA MATH. no. 29 (1992), 29--40
7.
Quantum phase and circular operators, UNIV. IAGEL. ACTA MATH. no. 29 (1992), 133--144
6.
5.
Jan Stochel, W.Mlak
A note on coherent states related to weighted shifts, PUBL. RES. INST. MATH. SCI. 28 (1992), no. 4, 587--593
3.
Moment functions on real algebraic sets, ARK. MAT. 30 (1992), no. 1, 133--148
2.
Jan Stochel, J.Paez,Z.Sebestyén
Restrictions of normal operators, ACTA MATH. HUNGAR. 59 (1992), no. 3-4, 377--381
1.
On extending backwards positive definite sequences, EXTRAPOLATION AND RATIONAL APPROXIMATION (PUERTO DE LA CRUZ, 1992). Numer. Algorithms 3 (1992), no. 1-4, 419--425